# SDR ASAA2018113027184

- Difficulty date: November 30, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 42,143 hours, 12,703 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Module
- Part number: 38762871
- Part serial: AGE15914
- Condition: Failed
- Location: Apu
- Part time: 2,362 hours, 4,458 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU CSS START FAILED 3 TIMES FL360, FL300, FL290 ON EVERY START THE "FAULT" LIGHT CAME AS EGT PASSED 1000 DEGREES OAT AT 290 -52C DEGREES. GROUNDED - YES. APU BITE PER FIM 49-61 TASK 801 SHOWS CURRENT FAULT 49-72104 "DATA MEMORY MODULE SHOWS CIRCUIT FAILURE" AND FAULT HISTORY SHOWS THREE CONSECUTIVE OCCURRENCES OF FAULT 49-31171 "FUEL CONTROL UNIT FLOW DISAGREES WITH COMMAND". REMOVED AND REPLACED FUEL CONTROL UNIT REF AMM 49-31-11. APU STARTING AND NO FUEL LEAKAGE FOUND. REMOVED FILTER FROM OLD FUEL CONTROL AND NO DEFECT FOUND. ACCOMPLISHED T/S FOR FAULT 49-72104 PER FIM 49-70 TASK 807 - ECU RESET NO HELP AND NO WIRING FAULTS NOTED. REMOVED, REPLACED, AND TESTED APU DATA MEMORY MODULE PER AMM 49-72-11-000-801 & 49-72-11-400-801 - OPS NORMAL. APU BITE PER FIM 49-61 TASK 801 SHOWS NO CURRENT FAULTS.
